# SDR CALA2013112793290

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,501 hours, 12,991 cycles
- Engine: Pwa PW4052
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT IDLE DISAGREE MESSAGE DURING DESCENT.  EPR .85L .82R FF 1.5-1.0 N1 43.7-35.2.  ACCOMPLISHED FIM 73-21-00 FIG 111.  REPLACED AIR GROUND RELAY SYS 1 K141, LT ENG EEC DISCRETE CARD & RELAY K434.  ACCOMPLISHED ENG RUNS, ALL ENG PARAMETERS NORMAL.
